# SDR ASMF2019061203

- Difficulty date: April 3, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N845AM
- Make and model: Boeing 737852
- Aircraft serial: 36706
- Aircraft time: 18,080 hours, 6,670 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG8334
- Condition: Out Of Limits
- Location: Aft
- Part time: 46,295 hours, 19,008 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, THE AFT SERVICE DOOR ESCAPE SLIDE WAS FOUND OUT OFF GREEN RANGE. MAINTENANCE PERSONNEL REPLACED THE AFT SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01, TESTED CORRECT.
